# SDR ASOA20160626030

- Difficulty date: June 26, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- Aircraft time: 37,831 hours, 29,033 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200303066
- Condition: Seized
- Location: Ac Bay
- Part time: 34,427 hours, 19,822 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED A PACK 2 OVERHEAT AND PACK 2 VALVE FAIL MESSAGE ON EICAS.  PACK 2 OVERHEAT QRH SAID TO SHUTOFF PACK FOR 3 MINUTES.  DURING 3 MINUTE PACK SHUTDOWN, SMOKE ENTERED COCKPIT FROM DV WINDOW VENTS.  CABIN SMOKE IAC & QRH COMPLIED WITH.  WHEN RECIRCULATING FAN TURNED OFF, SMOKE CLEARED.  RESET PACK 2.  ACFT LANDED WITHOUT INCIDENT.  AFTER LANDING, PACK 1 OVERHEAT ON EICAS ONLY HOT AIR WAS DISTRIBUTED.  MAINTENANCE PERFORMED OPS CHECK OF PACK 2, NO FAULTS FOUND AND NR 1 ACM PLACED ON MEL.  MAINTENANCE R & R NR 1 ACM WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
